# SDR ABXA201003260017

- Difficulty date: February 10, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 52,359 hours, 38,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 149T7671
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTACH ANGLE ON THE PANEL SUPPORT FOR 197 CL & DL IS CORRODED BELOW HYD LINES.  REMOVED AND REPLACED FWD ATTACH ANGLE IAW B767 SRM 51-04-02.
